# SDR SIMA20220903002

- Difficulty date: September 3, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 43,407 hours, 38,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: BA50933901
- Part serial: C02789
- Condition: Unserviceable
- Location: [0000]   [3]   [
- Part time: 19,722 hours, 17,853 cycles
- Component: Charger Assy Ba
- Component part number: BA50933901
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12A EMERGENCY LIGHT PLACARD INOP-C/A-RAR EMERGENCY BATTERY POWER SUPPLY 3 AND BATTERY PACK 3 IAW ENVOY WORK CARD 33-700-19. OPS CHECK GOOD. END.
